what meds can be taken with isentress
Aug 10, 2013
i was taken off combivir from long lasting nausea put on truvada and after a week im getting aches in liver area,no sleep, bad taste in mouth but the isentress im on is great. what drugs can i take with isentress besides above 2.
Response from Dr. Holodniy
I am not aware of these side effects with truvada, which is usually extremely well tolerated. There are options, which would include an additional HIV med or two that would not include the class of HIV drugs that combivir or truvada belong to, that can be combined with isentress (like a protease inhibitor). I suggest you speak to your doctor about this.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Receptive Anal Sex With Condom
- Is Sore On Tongue A Symptom Of HIV?
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.